# SDR DHL2001717010

- Difficulty date: July 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE WHEEL WOULD NOT EXTEND AND HAD TO BE MANUALLY EXTENDED C/W ABNORMAL PROCEDURE.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR.  RETRACTION CK GOOD IAW B727 MM 32-33-11 PAGE 401-403 RII.
